# SDR DALA1129080137

- Difficulty date: March 29, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- Aircraft time: 61,348 hours, 26,552 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T10602
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM AT STA 1197, INNER CHORD FOUND CORRODED AT LBL 13.0 AND LBL 42.0.  AFT CARGO FLOORBEAM AT STA 1197 INNER CHORD TRIMMED BETWEEN BL 0 TO LBL 44 AND REPAIRED IAW SRM 53-00-07, FIG 201, REPAIR 4, OTIS.
